Ghost

Members
  • Content count

    4
  • Joined

  • Last visited

Community Reputation

16 Good

About Ghost

  • Rank
    Newbie

Recent Profile Visitors

782 profile views
  1. It's been a few months since my last post. I experienced awful PAWS after quitting adderall and spent 7 months in misery. I almost lost my job. My wife was getting so frustrated with me. I was getting so frustrated with me. But right around the 7-8 month mark, things started to change for me. The anxiety vanished. The brain fog left. Just as it was told to me by some of you caring members, the recovery was not linear and the good days were mixed in with the bad... but now it's all good days, and I am finally coming out on the other side, and I have this wonderful website, and you wonderful people to thank for that. I had read on here that PAWS can last up to a year or more (depending on how long and how much you used) but generally eases up considerably around 9 months, so I kept telling myself "I just need to make it to 9 months, I just need to make it to 9 months." Well I made it, and I'm so happy. My work is not done as "expertly" or as quickly... but I'm a happy person again, I feel like me again. I feel like the person I was before I started trying to be superman on Adderall. My challenge now is to develop time management techniques that will work for me. It's now time to try to work with my ADD and not try to mask it with a temporary solution. We can coexist, ADD and me, just gotta figure out how. I almost gave up hope... so glad I didn't. Keep up the fight, you can and will get through this!
  2. Feeling hopeless at 4 months.

    UPDATE POST: So it's been almost a full month since my initial post on this thread. Thank you, again, for all that have taken the time to post. So about a week after my last post I was back to feeling somewhat normal. The "discombobulation" has since left since stopping that Welbutrin so that was good. So in the last month I've had just about 2 weeks of REALLY GOOD life. Just, great. No symptoms of anxiety; no feeling like I was dying; no feeling like I couldn't get a full breath; no rushing to check my pulse; no waking up with numb limbs; no numbness, tingling, or muscle weakness in my hands and arms... I was feeling like I was finally getting back to my old self again. But then 3 days ago... I was talking to a friend on the phone and I had a heart palpitation... which was ironic because I had JUST finished telling him I was feeling so much better and the anxiety was gone. Well this lone palpitation was accompanied with fear and panic. So the last 3 days have been awful... I can't seem to slip back out of this anxiety funk. Deep breathing has helped. But now I'm back to being super ultra sensitive and aware of what my body is doing, every little pain or discomfort automatically translates into "Bro you have cancer" or "Bro your appendix is about to burst" or "Bro you have a tumor"... just ridiculous thoughts that are completely unfounded and are obviously because of anxiety. So that being said, I've reflected on what @Renascido has said... that the good days will be sprinkled in with the bad. So I'm just waiting out these bad days, with faith that they will once again be good. To note: I started drinking caffeine again.... for a week straight. I think this may have triggered the palpitation and I KNEW I shouldn't have drank it, but it was giving me the buzz I needed to not fall asleep at my desk. I'm going to try again to stay away from caffeine and work more diligently on exercising and eating fresh and non processed foods to see if it helps me get out of this new funk quicker. Will report back! Again, thank you everyone for your words!!!!
  3. Feeling hopeless at 4 months.

    Thank you so much for your reply Renascido!! You've given me hope! I will keep my head up and keep on pushing through. I spoke to my doctor, and she's having me stop Welbutrin. So today is my first day off Welbutrin in 6 weeks, so here... we... go!!!! THANKS AGAIN!
  4. So my last dose was October 27th, 2015. I had had enough. 3 years of 30-60mg a day, every day, even on days I didn't "need" it. I had forgotten what I was like off the medicine. I was missing out on day to day experiences with my children because I was constantly pushing everyone away so I could get stuff done. Stuff that wasn't important. I was pushing my friends away, wife away, everyone away because they were just "in the way" of what I was trying to do at the time. It made me a robot, and I became dependent on it. I felt like everything I had accomplished at work wasn't the real me. They weren't really my accomplishments. They were "super" Ghost's accomplishments because he had the brain drug that made complex code easy to understand and follow. I wanted my accomplishments and praise to feel earned, not stolen. I feel like I was skipping out on time I should be spending on becoming a better person, not skipping to the finish line with nothing truly gained. So I quit cold turkey. I had tried somewhat tapering off, but maybe tapered off too soon. Went from 30 to 15 in a week, then a week later to 7.5, then a few days later, nothing. I haven't looked back, nor have I even been tempted to look back. But, in its wake, I've experienced a whole new set of issues. Crushing "omg I'm dying" Anxiety, brain fog, discombulation, I feel so out of whack, I feel like I'm dying of cancer or have MS or something awful. (I've had ECGs, holter monitor, blood tests galore, lyme test, etc, all came back negative) I've had arm heaviness or what feels like my hands don't work right for a day or two but always seems to come and go. I wake up with numb limbs far more than is normal for me. It always feels like someone is pinching my airways closed in my esophagus. I'll have moments where I feel like at any moment I could just drop down dead. I've had two doctors now tell me it's just Generalize Anxiety Disorder and "Oh, I don't think it has anything to do with you coming off Adderall cold turkey". Randomly I'll have a day where I feel completely normal. Then the next I'm completely back to feeling crazy. What is happening!?!?! I'm getting so frustrated because my wife and kids are having to put up with this MESS of a guy as their husband/father, and my boss has had to put up with virtually ZERO work accomplished for 4 months now and I'm losing hope that things will get better. My family doctor put me on 150mg of Welbutrin XL which I've taken for 6 weeks now and it's almost made everything worse. So I started halving the pills 2 weeks ago. I have an appointment with her today and I think I'm going to ask her to take me off the Welbutrin. It's not helping, and no pills would be better maybe? I just can't get this anxiety to leave me alone. I NEVER had it before Adderall and so naturally I'm assuming it's because of the Adderall quitting. After lurking on here for awhile I have seen that anxiety is very common for people that quit, but I just feel like mine is SO BAD. Like. constant 24/7 feeling of doom and inability to breathe full breaths. I know I'm rambling, but I feel like this is a safe space and I can't talk to anyone else about it right now, (my wife is on Adderall herself so any "anti-Adderall" talk gets her feeling bad and feeling attacked. Please help. Has anyone else felt anxiety this intense for this long directly after quitting cold turkey? Will it stop? Will I feel normal again? Should I stay off any meds and stick to just good diet and exercise? Should I stay away from redbull/5-hours? While on adderall I would most often supplement with caffeine toward the end of the day. I know I shouldn't have mixed stims, but I always felt like I needed to to be able to handle the wife and kids at home and chores, etc. I've relied on drugs for getting me through life for 3 years.... now I need to remember how to do it on my own.